# SDR SWAA2023100600380

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB BAFFLE BETWEEN BS 500 TO BS 500A LBL25 WL 155 HAS AN ELONGATED HOLE<[01] REPLACED FCB BAFFLE BETWEEN BS 500 TO BS 500A LBL25 WL 155 PER REF SRM 51-40-02 AND DWG 143A7505;[02] VERIFIED MEASUREMENT TABLE.;[03] VERIFIED CORRECTIVE ACTION 1.
